# SDR AALA981059

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTH SIDES OF UPPER FLANGE OF FLOORBEAM STATION 345 RBL 44-64.  BLENDED OUT CORROSION REPAIRED AND INSTALLED DOUBLER PER SRM 53-10-8 PAGE 9D.  (M)
